Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the Sommerfeld half-plane problem


Author: Bernard A. Lippmann
Journal: Quart. Appl. Math. 18 (1960), 301-303
MSC: Primary 78.35
DOI: https://doi.org/10.1090/qam/127164
MathSciNet review: 127164
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: A simple derivation of the Sommerfeld solution to the problem of the diffraction of a plane, scalar wave by a half-plane is given. The discusson is of interest mainly because of the simplicity of the argument; however, it is felt that the ansatz that forms the core of the argument is probably more generally applicable.


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.35

Retrieve articles in all journals with MSC: 78.35


Additional Information

DOI: https://doi.org/10.1090/qam/127164
Article copyright: © Copyright 1960 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website